MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U41502H22
Medical Device Problem Codes Peeled/Delaminated (1454); Material Rupture (1546)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one(1) malfunction event.A review of the event indicated that model u41502h22 pta dilatation catheter allegedly experienced the outer layer of the balloon peeling after removing the balloon from a hep-saline bowl.The procedure was completed with another balloon.This report was received from one source.This event involved one patient whose age, weight and gender were not provided.There was no patient contact.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model u41502h22 pta dilatation catheter allegedly experienced the outer layer of the balloon peeling after removing the balloon from a hep-saline bowl.The procedure was completed with another balloon.This report was received from one source.This event involved one patient whose age, weight and gender were not provided.There was no patient contact.
 
Additional Manufacturer Narrative
H10: the lot number was provided for the single returned device and a lot history review was performed.A longitudinal rupture was noted on distal cone of the balloon on the device.A root cause has not been determined.The device was labeled for single use.H11: h6 (device code 2, results 1, conclusion 1).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAVERSE 014 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8528125
Report Number2020394-2019-00487
Device Sequence Number19522725
Product Code LIT
UDI-Device Identifier00801741053658
UDI-Public(01)00801741053658
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU41502H22
Device Catalogue NumberU41502H22
Device Lot NumberCMCY0142
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1